# SDR C2XA05BT016

- Difficulty date: March 9, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 11,463 hours, 8,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION IN BTV, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT SIGN AT SEAT 12A AREA TO BE NOT OPERATING.  REMOVED AND REPLACED EMERGENCY EXIT SIGN AT 12A AREA IAW EMB145 MM 33-50-14.  OPS CHECKED GOOD.
